Computer-assisted proofs for radially symmetric solutions of PDEs

Balázs, István, van den Berg, Jan Bouwe, Courtois, Julien, Dudás, János, Lessard, Jean-Philippe, Vörös-Kiss, Anett, Williams, J. F., Yin, Xi Yuan: Computer-assisted proofs for radially symmetric solutions of PDEs.
JOURNAL OF COMPUTATIONAL DYNAMICS, 5 (1-2). pp. 61-80. ISSN 2158-2491 (2018)

[img]
Preview
Text
BalazsEtAl.pdf - Published Version

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF COMPUTATIONAL DYNAMICS
Date: 2018
Volume: 5
Number: 1-2
Page Range: pp. 61-80
ISSN: 2158-2491
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30343576
DOI id: https://doi.org/10.3934/jcd.2018003
Date Deposited: 2020. Apr. 16. 15:33
Last Modified: 2020. Apr. 16. 15:33
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18575

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year